Mathematical Notes

, Volume 57, Issue 3, pp 327–328 | Cite as

On asymptotic decomposition of oscillating integrals with semi-quasi-homogeneous phase

  • V. N. Karpushkin
Brief Communications
  • 33 Downloads

Keywords

Asymptotic Decomposition 

References

  1. 1.
    V. N. Karpushkin, Funkts. Analiz Prilozh.,26, No. 1, 59–61 (1992).MATHMathSciNetGoogle Scholar
  2. 2.
    V. P. Maslov and M. V. Fedoryuk, Mat. Zametki,30, No. 5, 763–768 (1981).MathSciNetGoogle Scholar
  3. 3.
    A. M. Chebotarev, Mat. Zametki,34, No. 2, 273–280 (1983).MathSciNetGoogle Scholar
  4. 4.
    V. N. Karpushkin, Tr. Sem. im. I. G. Petrovskogo,9, 3–39 (1983).MATHMathSciNetGoogle Scholar

Copyright information

© Plenum Publishing Corporation 1995

Authors and Affiliations

  • V. N. Karpushkin
    • 1
  1. 1.Institute of Problems of Information TransferRussian Academy of SciencesUSSR

Personalised recommendations